MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED

COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED
Model Number 900-151
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.(b)(4).
 
Event or Problem Description
Report stated "defective/melted end of electrode".(b)(4).Fischer cone biop ex med 900-151.
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation, review dhr, inspect returned samples.Distribution history: the complaint product was purchased from geotec on 10/30/19.Manufacturing record review: dhr-900-151 - 271093 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc inspection report (11/4/2019) of top assembly part number 15006-02 for lots mo100719-01 and mo100719-02 from geo tec were reviewed and no non-conformities, related to the complaint condition were noted.Service history record : service history not applicable for this product.Historical complaint review: a review of the attached 2-year complaint history indicated similar reported complaint conditions.Product receipt: the complaint product returned to coopersurgical 5/27/2020.Visual evaluation: visual evaluation of the complaint unit was performed, and the reported event was confirmed as reported.Functional evaluation : not applicable for the state of the returned device.Root cause: definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in march of 2019 and resulted in the same manner.See attached copies of testing reports.Corrective actions: coopersurgical will continue to trend this complaint condition.No further corrective action is required at this time.No further training required at this time; complaint will be monitored for trending.Was the complaint confirmed? yes.
 
Event or Problem Description
Customer stated: "defective/melted end of electrode".900-151 fischer cone biop ex med (b)(4).

Brand Name
FISCHER CONE BIOP EX MED
Common Device Name
FISCHER CONE BIOP EX MED
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
2036019870
MDR Report Key10086498
Report Number1216677-2020-00122
Device Sequence Number3220856
Product Code HGI
UDI-Device Identifier00888937003710
UDI-Public888937003710
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-151
Device Catalogue Number900-151
Device Lot Number271093
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown